# SDR DLL10000643

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- Aircraft time: 65,005 hours, 30,228 cycles
- Engine: Rroyce RB21122B02
- Engine time: 54,393 hours, 27,703 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Nr 2 Engine
- Component: Cable, 51403001
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FROM ABOUT 13000 FT TO GROUND, NR 2 ENGINE WAS NOT RESPONSIVE TO THROTTLE MOVEMENT.  ENGINE SHUT DOWN AT TOUCH DOWN WITH FUEL SWITCH.  FOUND TELEFLEX CABLE END BROKEN AT FFR END.  REPLACED CABLE, NOW CKS OK.
